Ask an expert
Question

01 Jul 2010

Trisequins
My gp prescribed trisequins for my migraines and it honestly helps. Been using it for 5 years now and tried to stop but
headaches returned, is it harmfull to carry on. I see my gynae
every year and do a mammogram, I am nearly 50
Answer 594 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Oestrogen is not usually advisable for migraines. There are a lot of questions to be answered, i.e are they really migraines, what is your blood pressure, is there any family history of thrombosis. I would suggest that you discuss it with a physician.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote